# SDR SWAA2017041713103

- Difficulty date: April 10, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 69,740 hours, 55,777 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6568270
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TRAILING EDGE NO-STEP PANEL INBOARD ANGLE CRACKED.   R & R THE ANGLE IAW SRM.
